# SDR C8GA20080057

- Difficulty date: August 25, 2008
- Submitted: December 18, 2008
- Operation: Air carrier
- Aircraft: N713AA
- Make and model: Boeing 727223
- Aircraft serial: 22469
- Aircraft time: 59,494 hours, 32,526 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Support
- Part number: BAC15141617
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MAINTENANCE PERFORMING INSPECTION IT WAS NOTED THAT THE RIGHT WING IB AILERON TAB HAS DELAMINATION. REMOVED DAMAGED AREA, FABRICATED CORE. FABRICATED DOUBLER. INSTALLED REPAIR HOT BONDED & SEALED CORE AND DOUBLER. IAW SRM 51-40-20. NO OTHER DEFECTS WERE NOTED. AIRCRAFT WAS RETURNED TO SERVICE.
